RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 17, Issue 2  


Stationary electrohydrodynamic flows of incompressible polymeric media with strong discontinuity
A. M. Blokhin, R. E. Semenko
3
On the unique determination of three-connected plane domain by the relative conformal moduli of the boundary components
A. P. Kopylov
13
The structure of the main tensor of conformally connected torsion-free space. Conformal connections on hypersurfaces of projective space
L. N. Krivonosov, V. A. Luk'yanov
21
Two-step estimation in heteroscedastic linear regression model
Yu. Yu. Linke
39
Local solvability of the initial-boundary value problem for one-dimensional equations of polytropic flows of viscous compressible multifluids
A. E. Mamontov, D. A. Prokudin
52
Asymptotics of spectrum of multipoint differential operators with summable potential
S. I. Mitrokhin
69
Absolute continuity of functions in Sobolev spaces and modules of families of hypersurfaces elated to the Lorentz spaces
A. S. Romanov
82
Сибирский журнал чистой и прикладной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018